MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead
Model Number 7841
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead was a case of an attempted implant due to terminal pin anomaly on the ra lead.As the ra lead was implanted without anomalies and test via pacing system analyzer (psa), however, when ra lead was placed in the right ventricular (rv) lead port of the header a small blips or non physiologic pulses on the ra channel was noted.The ra lead terminal was removed and placed back on the psa with normal tracing, however, when placed back in the ra port of the device baseline blips still present and not oversensed.Furthermore, the impedance and sensing were normal.It was then confirmed that the anomaly was related to the terminal pin when rv lead was placed in the ra port and there were no blips of noise were seen.This ra lead was replaced with the same model, not implanted and will be returned for analysis.No adverse patient effects were reported.

Brand Name
INGEVITY?+
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50946220
Report Number2124215-2026-51948
Device Sequence Number9499618
Product Code NVN
UDI-Device Identifier00802526604577
UDI-Public(01)00802526604577(17)280719
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7841
Device Catalogue Number7841
Device Lot Number1807848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured07/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown